# SDR ASOA2013041003330

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF THE FS 621 REAR PRESSURE BULKHEAD BETWEEN WL 74.00 AND WL 110.00 HAS 9 ISOLATORS EITHER CRACKED OR MISSING. 4 AT RBL 45, 1 AT RBL 36.2, 1 AT RBL 27.5, 1 AT RBL 9.5, 1 AT LBL 9.5 AND 1 AT LBL 27.  ALL ISOLATORS ARE MARKED WITH RED TAPE.  REPLACED ISOLATORS 9 EA ON FWD FACE OF FS 621 REAR PRESSURE BULKHEAD BETWEEN WL 74.00 AND WL 110.00 IAW SRM 51-42-13, PART SL2337-3.
